U.S. doctors online nowAsk doctors free
Nepal
A 22-year-old male asked:

Does nesporin leaves mark on skin ?

1 doctor answer1 doctor weighed in
Dr. Eric Fete
Emergency Medicine 22 years experience
No: It should not. If it is red and itchy you may be experiencing a mild allergic reaction. Stop using and see a doctor if it worsens.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 55-year-old female asked:
1 doctor answer3 doctors weighed in
A 39-year-old member asked:
2 doctor answers2 doctors weighed in
A 33-year-old member asked:
2 doctor answers5 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Jan 11, 2015

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.